# SDR SWAA001488

- Difficulty date: August 6, 2000
- Submitted: August 10, 2000
- Operation: Air carrier
- Aircraft: N508SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24185
- Aircraft time: 32,257 hours, 32,401 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strap
- Part number: 6545853
- Condition: Cracked
- Location: Fuselage Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND BS 951 FRAME STRAP CRACKED, STRINGER 5R.  REPLACED FRAME STRAP PER SRM AND BAC DRAWING.
